# SDR SWIA2020090952425

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3866319
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK CORRODED FROM FS 559+85 TO F 559.00+112 AT RBL 9.00.  C-CHECK RO 9/5/2020.  LOCATED AND DRILLED NEW SERVICEABLE CARGO FLOOR TRACK IAW CRJ 200 SRM.  REMOVED AND INSTALLED NEW SERVICEABLE CARGO FLOOR TRACK IAW CRJ 200 AMM.  REMOVED AND INSTALLED NEW SERVICEABLE CARGO FLOOR FITTING IAW CRJ 200 SRM.
